# SDR DALA2016112609348

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT FRAME BS 807 FRAME DENTED BETWEEN S25L AND S24L. MAINTENANCE REMOVED DAMAGE ON STATION 807 FRAME BETWEEN STRINGER 25L-24L AND REPAIRED IAW PRI 551660-14 REV 0 & ERA 551660-14.
